# SDR SWAA2021072821654

- Difficulty date: February 12, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,825 hours, 32,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Condition: Missing
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; FWD STOP SECOND FROM THE BOTTOM MISSING LOCKING CLIP AND MAY REQUIRE ADJUSTMENT. / ADJUSTED STOP PIN AND INSTALLED LOCKING CLIP PER AMM 52-31-00
